# SDR CAL960175

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14206
- Make and model: Boeing 737130
- Aircraft serial: 19023
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Reservoir
- Condition: Low Fluid
- Location: Flap Drive Motor
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLT NR 1627 - EWR - THE FLAPS WOULD NOT RETRACT FROM 5 DEGREE POSITION AFTER DEPARTURE FROM EWR.  ALTERNATE FLAP EXTENSION WAS USED PER 'ABNORMAL' PROCEDURES AND THE FLAPS EXTENDED TO 15 DEGREES.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  THE FLAPS WERE EXTENDED AND THE TORQUE TUBES, TRANSMISSION, CARRIAGES, AND TOGGLES WERE INSPECTED WITH NO DEFECTS NOTED.  THE FLAP DRIVE MOTOR RESERVOIR WAS FOUND LOW ON FLUID.  THE RESERVOIR WAS SERVICED AND THE FLAPS WERE SUCCESSFULLY CYCLED SEVERAL TIMES.  IN ADDITION, THE FLAP POSITION INDICATOR WAS REPLACED AS A PRECAUTIONARY MEASURE.  (M)
